# SDR FDEA202010242631

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Drive Chain
- Part number: SK11863CLK
- Condition: Broken
- Location: L1 Door Emer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPERATION CHECK FAILED FOUND DRIVE CHAIN BROKEN.  REPLACED CHAIN, PER CMM 52-11-09 AND GMM 52-10-01-2.  OPERATIONS CHECKED EMERGENCY DOOR, PER WORK CARD 52C1301.
